Nonlinear flexural excitations and drill-string dynamics

Tucker, Robin and Tung, Roh and Wang, Charles (1999) Nonlinear flexural excitations and drill-string dynamics. Extracta Mathematicae, 14 (2). pp. 217-246.

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Extracta Mathematicae
Departments: Faculty of Science and Technology > Physics
ID Code: 75207
Deposited By: ep_importer_pure
Deposited On: 12 Aug 2015 10:04
Refereed?: Yes
Published?: Published
Last Modified: 01 Jan 2020 02:25
URI: https://eprints.lancs.ac.uk/id/eprint/75207

Actions (login required)

View Item View Item